# SDR FOTR2011101506876

- Difficulty date: October 15, 2011
- Submitted: November 9, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: PKMDG
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26296
- Aircraft time: 51,690 hours, 36,200 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Part time: 51,690 hours, 63,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB L/E DENTED AT STAB STA 75.  REPAIRED ON FASI WO21142, NR 06876.
